The Cause Of The Left Hand Weak When Taking Antiplatelet Drugs?

Illustration of The Cause Of The Left Hand Weak When Taking Antiplatelet Drugs?
Illustration: The Cause Of The Left Hand Weak When Taking Antiplatelet Drugs? d26ua9paks4zq.cloudfront.net

Hello,

1 Answer:

Hello adie

Thank you for asking HealthReplies.com

Clopidogrel is a drug that works to prevent platelets (platelets) from sticking together which risks forming blood clots. Blood clots that form in arteries can trigger arterial thrombosis, such as heart attacks and strokes. These drugs are usually used singly or in combination with aspirin to treat chest pain, such as angina, heart attacks, and prevent the formation of blood clots in blood vessels in the syndrome acute coronary and percutaneous coronary intervention (PCI) with or without stenting. However, it is important to remember, the combination of these two drugs will put a person at risk of bleeding.

Clopidogrel drugs can cause side effects if they are often consumed, such as: easy bruising or bleeding, colic, diarrhea, and constipation. so weakness in the limbs is not caused by this drug, and the doctor has given it right, aspirin given is usually combined with the drug Clopidogrelyang as I mentioned above, but it is according to the indication and condition of the patient's disease. so can not replace any drug, if you doubt you can ask directly by the treating doctor,

while the weakness in one hand can be an early sign of stoke which reminds that too high blood pressure causes damage to the blood vessels in the brain, which causes weakness in the side of the body, not only causes it can also cause heart, kidney and eye disorders. so the weakness is not due to the effect of the drug clopidogrel yes, you should always control tension if you have a history of hypertension if tension is not controlled will cause serious things like this.

you should immediately ask this to the doctor who treats your aunt, so that it is clearer, maybe tomorrow the doctor will do a visit to see the condition of your aunt and its development do not hesitate to ask everything to the doctor so that you are not mistaken, maybe the doctor will do the following or an additional examination to better confirm the complaint and maybe the doctor can add medicine or increase the doisi, you don't need to worry anyways your aunt is being treated at the hospital the nurse will notice your aunt's condition and there will also be a doctor on duty so if there are other complaints immediately laopr alone maybe the nurse contacted the attending doctor to do the examination and contact the doctor who treated your aunt, or to make sure the treating doctor saw the situation during the visit tomorrow.

Thus the info I can give

hopefully can help you

thank you

: by

Related Question

Handling Of Lumps After Surgery For Benign Tumors In The Breast?

Handling Of Lumps After Surgery For Benign Tumors In The Breast?

(1 year ago)

Assalammualaikum wr.wb I dated 17 -09-2019 recently operating a benign breast tumor on the left. then before the surgery there is also the right hand side. Then after 3 days after ... Read more

The Use Of Bandages After Injecting Varicose Veins In The Legs?

The Use Of Bandages After Injecting Varicose Veins In The Legs?

(11 months ago)

Hello, I’m 18 years old. Yesterday I was injected with varicose veins, and my legs were bandaged. The doctor said the bandages on the legs were opened after 10 days u0026amp;... Read more

The Cause Of Pain That Moves Around The Sprained Hand?

The Cause Of Pain That Moves Around The Sprained Hand?

(12 months ago)

Afternoon. I miss. I want to ask. My hands are sprained and swollen. The pain that I feel in my hands always moves? What caused it? Thank you... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *